# SDR DALA13068979566

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 34,885 hours, 23,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrouted
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE CABLE NOT ROUTED THROUGH AFT GROMMET COVER.  SECURED CABLE THROUGH AFT GROMMET ON TAILCONE SLIDE AMM 25-61.
